# SDR ASAA2017102722351

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 42,648 hours, 12,691 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER TANK FUEL BOOST PUMP INOPERATIVE.  BURNED REMAINING FUEL WITH CROSSFEED OPEN AND LEFT FUEL BOOST PUMP.  ACFT GROUNDED.  ACCOMPLISHED A BOOST PUMP OPERATIONAL TEST IAW AMM 28-22-41-710-801, ETOPS GROUND VERIFICATION TEST SUCCESSFUL. NO OTHER HISTORY 90 DAYS.
